Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Would Excess Intake Of Ciprofloxacin Cause Shoulder Pain?

Am taking ciprofloxacin for an infection and am concerned now after reading about the medicines side effects (joint and tendon pain) because I had a shoulder labrum repair in june. should I have not been prescribed this? I had to stop taking my diclofenac and flexiril so I am unsure whether the excessive shoulder pain is from this or the cipro.
Fri, 28 Feb 2020
Report Abuse
Orthopaedic Surgeon 's  Response
Hi,

There is no side effects of levofloxacin. You can take this will not harm your shoulder labrum. There is no effect on the surgery. Don't worry.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Jaideep Gaver, Orthopedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pefloxacin


Loading Online Doctors....
Would Excess Intake Of Ciprofloxacin Cause Shoulder Pain?

Hi, There is no side effects of levofloxacin. You can take this will not harm your shoulder labrum. There is no effect on the surgery. Don t worry. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Jaideep Gaver, Orthopedic Surgeon